# SDR GTIA2017120302263

- Difficulty date: December 3, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 44,858 hours, 21,205 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF FUMES FROM OIL DECTED IN COCKPIT PACK 1 OFF FUMES DISSAPATED QUICKLY CONT FLIGHT WITH PACK 1 OFF ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 ). (BLANK)
